RUS  ENG
Full version
JOURNALS // Sibirskii Zhurnal Industrial'noi Matematiki // Archive

Sib. Zh. Ind. Mat., 2017 Volume 20, Number 2, Pages 33–40 (Mi sjim956)

This article is cited in 6 papers

Numerical simulation of two-phase fluid filtration in heterogeneous media

V. I. Vasil'eva, M. V. Vasil'evaa, Yu. M. Laevskiib, T. S. Timofeevaa

a North-East Federal University, Kulakovskogo str., 48, 677027 Yakutsk
b Institute of Computational Mathematics and Mathematical Geophysics SB RAS, Acad. Lavrentyev ave., 6, 630090 Novosibirsk

Abstract: The paper deals with the numerical solution of problems of two-phase filtration. The statement of the problem is given in terms of the velocity, pressure and saturation. To approximate the velocity and pressure, we use the mixed finite element method. For discretizating the convective term in the equation for saturation, we apply the flow schemes. The results of the numerical solution of the model problem for heterogeneous media are presented.

Keywords: filtration, pressure, velocity, saturation, veloñity, heterogeneous medium, finite element method, flow scheme.

UDC: 519.688

Received: 25.02.2016

DOI: 10.17377/sibjim.2017.20.204


 English version:
Journal of Applied and Industrial Mathematics, 2017, 11:2, 289–295

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025